# SDR IXXA060351S

- Difficulty date: June 6, 2004
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 76,460 hours, 20,947 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Part time: 76,460 hours, 20,947 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK FOUND LONGERON 8 RIGHT CORRODED BETWEEN STATIONS Y300 TO Y348. REPAIRED PER ALL APPLICABLE DATA.
